Join the 'Dehydration' group to help and get support from people like you.
We found 34 questions associated with the 'Dehydration' topic.
Posted 22 Mar 2012 by • 3 answers
Took Lexapro and effect was almost immediate ! For the first time in my life I felt that I existed, I could actually feel myself (I know sounds strange ) but couldn't deal w/ the side effect. I have tried Zoloft but didn't like not feeling any emotion !
Posted 29 Jul 2011 by • 4 answers
I had my first general (grand mal) seizure in August of 2009. That was a combination of 3 things; dehydration, heat exhaustion and (the main one) withdraw from Benzodiazepines. I was taking anywhere from 2-6mg of xanax and/or 30-100mg of valium daily just for recreational purposes. Good part is, ...
Posted 27 Sep 2010 by • 3 answers
My son went in the hospital and had fluids pumped into him for dehydration and ended up with fluid retention of 60 pounds. The doctor started Furosemide 40 mg once a day. Since he has started it he has developed blurred vision. He took off the fluid off very fast . Is the blurred vision from the ...
Posted 2 Feb 2011 by • 5 answers
My 2 year old was vomitting for 3 days. We took him to the ER and they gave him an IV to help control dehydration. They sent us home with Zofran tablets and instructed us to dissolve 1/2 tablet under his tongue every 8 hours. Within 10 min of giving him this, he throws up... every time. Any ...
Posted 20 Aug 2011 by • 1 answer
I was experiencing major knee and leg pain while taking a blood pressure lowering medicine with a diaretic. I was experiencing dehydration, so the doctor changed the medication without the diaretic. (losartan100), The pains went away however my blood pressure rose. Now I'm back on Losartan/hct ...
Posted 26 Aug 2009 by • 1 answer
She has Glaucoma and now her eye Doctor has prescribed Diamox 500 mg twice a day. Should she be taking both and isn't this risky as far as dehydration to water loss? Also, I know this makes the potassium levels go down. Are bananas okay or should she take a potassium supplement. I also know ...
Posted 14 Dec 2014 by • 1 answer
Posted 4 Aug 2010 by • 3 answers
I'm having a hard time finding this on the internet, as well as "yahoo answer's", seems no-one has heard of this before, so I thought I would try here:) I am retaining water, but what I want to know is, can your eye's retain also? I have pocket filled fluid on the outside ...
Posted 1 May 2017 by • 2 answers
I am afraid of gaining weight which has already happened. The Trillinex gave me monumental headaches daily and dehydration. Stay in a dark room headaches. Trying Rexuti has now first week has constipated me. Seems like a good effect but I have ulcerated colitis and that could send me back to the ...
Posted 30 Sep 2012 by • 4 answers
Symptoms are more pronounced now that the dosage has been increased and on days when I work extended hours and her water intake has been low without encouragement to keep fluid intake going.
I was on simvastatin in 2013 and was put in the hospital with dehydration,cramps and muscle pain. My
Posted 6 Jun 2015 by • 3 answers
... muscles were starting to deteriorate. I was told immediately to stop the simvastatin. I stopped and I felt better, but my cholesterol went back up. So now in 2015 I started taking it again, been on it 4 months and my arms are so week I can't put my hair in a ponytail. It also made my ...
Posted 25 Sep 2011 by • 3 answers
Dr. office said to take b.p. meds after 2nd dose of Suprep tomorrow with last glass of water - am worried about dehydration. Should I wait until after my 12:15 test?
Posted 18 Dec 2011 by • 1 answer
Due to being sick with mono and dehydration, I passed out after a long time being in bed. I was unconscious for thirty seconds, and was held upright, so my brain couldn't get any oxygen. I was unconscious, so I don't know if I was breathing or not, but when I woke up I was told I was very ...
Posted 11 Jun 2013 by • 2 answers
However recent labs revealed no elect imbalances good renal fun. I take Adderall 20mg bid I realize this is most likely the cause,my concern is this condition has increased. I've taken Adderall at this dose for 12 years. I hesitate to add supplements but am at a loss. Thanks, Lyndakay
Posted 15 May 2014 by • 3 answers
In this last year, food has been scarce to come by, yet I am gaining weight & retaining water. Now that seems completely backward to me. I was anorexic as a teen, but did lose weight. Now, I am not doing it on purpose, but the weight gain is most confusing. Could it be age? Malnutrition? ...
Related Drug Support Groups
Normosol-R, lvp solution, Polyfusor T, Steriflex No1, Steriflex No9, Steriflex No6, Steriflex No42, Steriflex No45, Steriflex No3, view more... Steriflex No2, Steriflex No19, Steriflex No18, Polyfusor TA, Polyfusor SB, Plasma-Lyte, Polyfusor S, Polyfusor D, Polyfusor C, Plasma-Lyte 148, Isolyte S, Inpersol-LM, Inpersol, Dialyte, Ringer's and Dextrose, Dextrose and Ringer's, Ringer's Injection